Translator Disclaimer
June 2003 The theory of Liouville functions
Pascal Koiran
J. Symbolic Logic 68(2): 353-365 (June 2003). DOI: 10.2178/jsl/1052669055

Abstract

A Liouville function is an analytic function $H: \C \rightarrow \C$ with a Taylor series $\sumn=1\infty xn/an$ such the an’s form a “very fast growing” sequence of integers. In this paper we exhibit the complete first-order theory of the complex field expanded with H.

Citation

Download Citation

Pascal Koiran. "The theory of Liouville functions." J. Symbolic Logic 68 (2) 353 - 365, June 2003. https://doi.org/10.2178/jsl/1052669055

Information

Published: June 2003
First available in Project Euclid: 11 May 2003

zbMATH: 1059.03023
MathSciNet: MR1976582
Digital Object Identifier: 10.2178/jsl/1052669055

Rights: Copyright © 2003 Association for Symbolic Logic

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.68 • No. 2 • June 2003
Back to Top